# SDR 07FDEA04961

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AT BS 1503, LBL 4 HAS A GOUGE NEXT TO RIVET.  GOUGE MEASURED .017" DEEP IN .060 THICK SKIN.  DAMAGE OUT OF LIMITS PER SRM 53-00-01, DETAIL II.  UPON REMOVAL OF DAMAGED SKIN, FOUND CORROSION ON BOTTOM OF WEB.  REMOVED AND REPLACED WEB IAW SRM 51-40-02.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01, REPAIR NR 16.   INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01, REPAIR NR 16, FIG 201.  THIS IS A CATEGORY "B" MAJOR REPAIR REQUIRING REPEAT  INSPECTIONS IN 29,000 FLIGHT CYCLES PER SRM 53-00-01, REPAIR NR16, FIG 201, TABLE V.
